International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1994 / Article

Open Access

Volume 17 |Article ID 246370 | https://doi.org/10.1155/S0161171294000396

Roy Connell, "On certain Wallman spaces", International Journal of Mathematics and Mathematical Sciences, vol. 17, Article ID 246370, 4 pages, 1994. https://doi.org/10.1155/S0161171294000396

On certain Wallman spaces

Received15 Oct 1992
Revised07 Apr 1993

Abstract

Several generalized Wallman type spaces are considered as well as various lattices of subsets therein. In particular, regularity of these lattices and consequences are investigated. Also considered are necessary and sufficient conditions for these lattices to be Lindelöf as well as replete, prime complete, and fully replete.

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views113
Downloads396
Citations